# SDR MALA100157

- Difficulty date: October 15, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 7,856 hours, 5,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Charger
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE CHECK, FOUND NR 1 EMERGENCY BATTERY PACK CHARGER TO HAVE BLOWN FUSES.  REMOVED AND REPLACED NR 1 BATTERY PACK CHARGER FUSES IAW CRJ AMM 33-51-17-400-801.
